# SDR AALA202203245590

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Rkwell 700
- Aircraft serial: 29560
- Aircraft time: 36,146 hours, 14,813 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON APPROACH IN DFW TRAILING EDGE FLAP DIS-AGREE MESSAGE FLAPS INDICATED LESS 2 WITH HANDLE AT 15. ABORTED APPROACH, ACCOMPLISHED A GO AROUND AND DECLARED AN EMERGENCY. THE TRAILING EDGE FLAP DIS-AGREE CHECK LIST WAS ACCOMPLISHED AND ALTERNATE EXTENDED FLAPS TO 15 AND LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE CYCLED CIRCUIT BREAKERS FOR INDICATION WITH NO FAULTS NOTED  ON FSEU AND ACCOMPLISHED A SATISFACTORY TEST OF THE FLAPS WITH ALL INDICATIONS AND FLAP POSITIONS NORMAL.
